# SDR UALA2011100305340

- Difficulty date: October 2, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 612,444 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Punctured
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NOSE COWL HAS PUNCTURE DAMAGE TO INNER ACCOUSTICAL PANELS. 4 EACH FROM 12:00 TO 4:00, 3 EACH FROM 4 :00 TO 8:00 AND 6 EACH FROM 8:00 TO 12:00.  REPAIRED ALL DAMAGE TO INNER ACCOUSTICAL PANELS ON NR 1 NOSE COWL REF EVA-72053.   REPLACED NR 1 ENG NOSE COWL.  PERFORMED OPS CHECK.
